Alert archive / South Dakota / Flash Flood Warnings in 2004
Flash Flood Warning 9, NWS Sioux Falls, SD
NWS Sioux Falls, SD issued this flash flood warning at May 29, 2004, 8:19 PM CDT for Lincoln County, Turner County, South Dakota. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 29, 2004, 8:19 PM CDT (01:19 UTC)
- Expired
- May 30, 2004, 2:15 AM CDT
- In force
- 6 hr
- Issued by
- NWS Sioux Falls, SD
- Area
- Counties, with a storm outline in the text
Counties Lincoln County, SD, Turner County, SD
The radar
The Sioux Falls radar (KFSD), 38 km from the middle of the area, began a volume at 01:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Aberdeen, SD (KABR), launched 00:00Z, 1.3 hours before the alert went out and 202 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2181 J/kg
- Mixed-layer CIN
- -16 J/kg
- Mixed-layer LCL
- 1118 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 221 m²/s²
- 0-3 km storm-relative helicity
- 259 m²/s²
- Significant tornado parameter
- 1.8
- Supercell composite
- 12.3
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS53 KFSD 300124 FFWFSD SDC083-125-300715- BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE SIOUX FALLS SD 819 PM CDT SAT MAY 29 2004 THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A * FLASH FLOOD WARNING FOR... LINCOLN COUNTY IN SOUTHEAST SOUTH DAKOTA TURNER COUNTY IN SOUTHEAST SOUTH DAKOTA * UNTIL 215 AM CDT * AT 817 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED FLASH FLOODING FROM THUNDERSTORMS ALONG A LINE EXTENDING FROM 14 MILES NORTH OF TEA TO 33 MILES SOUTHWEST OF HURLEY...MOVING EAST ABOUT 25 MPH TOWARDS THE WARNED AREA. ADDITIONAL RAINFALL AMOUNTS OF 2 TO 4 INCHES ARE POSSIBLE IN THE WARNED AREA THROUGH 2 AM CDT SUNDAY MORNING...AS MORE THUNDERSTORMS MOVE NORTHEAST FROM NEBRASKA. EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS. ALREADY FLOODING HAS BEEN REPORTED IN TURNER COUNTY. FLOODING WAS REPORTED IN LINCOLN COUNTY FROM LAST NIGHTS STORMS...WHICH WILL BE AGGRAVATED BY NEW STORMS TONIGHT. THIS WARNING EXTENDS THE PREVIOUS FLASH FLOOD WARNING ISSUED FOR THE AREA. BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING. LAT...LON 4348 9738 4320 9740 4311 9658 4349 9662 $$ RSR
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Sioux Falls, SD wrote its last area forecast discussion before this flash flood warning went out at May 29, 3:07 PM CDT, 5 hours 12 minutes earlier.
Area forecast discussion, May 29, 3:07 PM CDT, 5 hours 12 minutes before
AREA FORECAST DISCUSSION FOR SOUTHEAST SD/SOUTHWEST MN/NORTHWEST IA NATIONAL WEATHER SERVICE SIOUX FALLS SD 307 PM CDT SAT MAY 29 2004 .DISCUSSION... FOCUS FOR FORECAST IS THE POTENTIAL SEVERE WEATHER THREAT FOR TONIGHT ACROSS THE CWA. AT 19Z...TWO WARM FRONTS EVIDENT...FIRST FRONT IS FROM N OF KABR TO KJYG. THE SECOND FRONT OR OUTFLOW BOUNDARY BOUNDARY EXTEND FROM NE KMHE TO KSLB. MSTR APPEARS TO BE POOLING THE VICINITY OF THIS FRONT WITH DEW POINTS IN THE MID 60S AND TEMPS 80 TO 85. STRONG CAP STILL EVIDENT ON KABR AND KOAX BUT HEATING COMBINED WITH WEAK COLD ADVECTION OVER COLD FRONT AND WEAK ASCENT AHEAD OF UPPER WAVE MOVING INTO NEBRASKA. EXPECT DEVELOPMENT BETWEEN 21Z AND 22Z IN CWA. AMPLE 0-3 KM SHEAR AVAIABLE WITH 0-2 KM VGP IN EXCESS OF 0.5 AND 0-1 KM EHI 2.4. THE QUESTION IS THAT SHEAR IN THE 3-6 KM IS FAIRLY MODEST BUT AS NIGHT PROGRESSES MID LEVEL SHEAR SHOULD BE ADEQUATE TO SUPPORT ROTATING UPDRAFTS. ADD TO THIS ADDITIONAL HORIZONTAL VORTICITY IN VICINITY OF BOUNDARIES...AND TORNADOES ARE A THREAT...ESP ALONG THE WARM FRONT. ALONG THE COLD FRONT EXPECT TO START AS ISOLATED SUPERCELLS BUT THEN MERGE INTO A SQUALL LINE WEST OF INTERSTATE 29. PRIMARY THREAT WITH SHEAR IS EMBEDDED BOW ECHOES WITH STRONG WINDS. BOTH LOCATIONS HAVE A THREAT OF LARGE HAIL. FINALLY...COULD BE HEAVY RAIN WITH THE STORMS AND WITH THE GROUND NEARLY SATURATED AND SMALL RIVERS NEAR BANKFULL IN NW IA...WILL CONTINUE FLOOD WATCH TODAY. AFTER TONIGHT...MAIN CONCERN IS INSTABILITY SHOWERS THROUGH THE EARLY PART OF THE WEEK. KEPT CHANCE OF SHOWERS EARLY IN THE DAY IN THE KMML TO KSLB AREA AS TSRA DEPART. THEN WITH HEATING OF DAY AND STRONG COLD ADVECTION AT 700 MB...TEMPS BLO 0C...EXPECT SHOWERS WITH ISOL TSRA TO DEVELOP DURING THE AFTERNOON. SHOULD BEGIN IN THE WRN CWA AND THEN SPREAD ACROSS SE SD INTO NW IA AND SW MN. LEAST CHC OF PCPN WILL BE FROM KMML TO KSLB WHERE STABILITY IS HIGHEST. THE BEST CHANCE OF SHOWERS WILL BE DURING THE EVENING IN THOSE AREAS. WITH LOSS OF HEATING SHRA SHOULD DIE AFTER SUNSET. THEN COLDER AIR MOVES IN FOR MONDAY. IN ADDITION A SHORTWAVE WILL MOVE AROUND THE UPPER LOW INCREASING THE CHANCE OF SHOWERS OVER THE NRN AND ERN CWA BEGINNING LATE SUN NIGHT AND CONTINUING ON MONDAY. THIS WILL HELP KEEP TEMPS IN THE 60S IN MOST OF THE CWA EXCEPT ALONG THE MISSOURI RIVER. ON TUESDAY...THE MAIN UPPER LOW IS PROGGED TO MOVE SOUTHEAST ACROSS THE CWA. WILL ADD CONT CHC OF SHOWERS. THE RAIN AND CLOUDS WILL ALSO KEEP TEMPS IN MID TO UPPER 60S. IN THE EXTENDED LOOKS DRY WED AND THU. TEMPS WILL BE WARMING THROUGH LATE WEEK AS WAA SETS UP. THERE WILL BE A CHANCE OF TSRA ON FRIDAY AND SATURDAY. && .FSD...WATCHES/WARNINGS/ADVISORIES... SD...ALL COUNTIES E OF A LINE FROM DE SMET TO TYNDALL. MN...ALL COUNTIES IN SW MN. IA...ALL COUNTIES IN NW IA. NE...ALL COUNTIES IN EXTREME NE NEBRASKA. && SCHUMACHER
Hazardous weather outlook, May 29, 11:38 AM CDT, 8 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SIOUX FALLS SD 1138 AM CDT SAT MAY 29 2004 SDZ038>040-050-052>071-MNZ071-072-080-081-089-090-097-098- IAZ001>003-012>014-020>022-031-032-NEZ013-014-301200- AURORA-BEADLE-BON HOMME-BROOKINGS-BRULE-BUENA VISTA IA- CHARLES MIX-CHEROKEE IA-CLAY-CLAY IA-COTTONWOOD MN-DAKOTA NE- DAVISON-DICKINSON IA-DIXON NE-DOUGLAS-GREGORY-HANSON-HUTCHINSON- IDA IA-JACKSON MN-JERAULD-KINGSBURY-LAKE-LINCOLN-LINCOLN MN- LYON IA-LYON MN-MCCOOK-MINER-MINNEHAHA-MOODY-MURRAY MN-NOBLES MN- OBRIEN IA-OSCEOLA IA-PIPESTONE MN-PLYMOUTH IA-ROCK MN-SANBORN- SIOUX IA-TURNER-UNION-WOODBURY IA-YANKTON- 1138 AM CDT SAT MAY 29 2004 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH DAKOTA... SOUTHWEST MINNESOTA...NORTHWEST IOWA...AND NORTHEAST NEBRASKA. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS... THERE IS A HIGH RISK OF SEVERE THUNDERSTORMS IN AND AROUND THE SIOUX CITY METRO AREA LATE THIS AFTERNOON AND EVENING...WITH A MODERATE RISK OVER THE REMAINDER OF SOUTHEAST SOUTH DAKOTA...SOUTHWEST MINNESOTA AND NORTHWEST IOWA. THUNDERSTORMS ARE EXPECTED TO DEVELOP LATE THIS AFTERNOON AND EVENING ACROSS MUCH OF THE AREA. LARGE HAIL UP TO 3 INCHES... DAMAGING WIND GUSTS AND TORNADOES ARE ALL POSSIBLE. A WARM LAYER OF AIR ALOFT... WHICH COULD SUPPRESS DEVELOPMENT...WILL BE THE BIGGEST OBSTACLE TO OVERCOME IF THUNDERSTORMS ARE GOING TO DEVELOP DURING THE LATE AFTERNOON. A WARM FRONT IS EXPECTED TO BE LOCATED FROM NEAR CHAMBERLAIN... SOUTHEAST BETWEEN INTERSTATE 90 AND THE MISSOURI RIVER...TO AROUND STORM LAKE IOWA BY LATE THIS AFTERNOON. STORMS THAT DEVELOP NEAR THIS FRONT WILL HAVE THE GREATEST POTENTIAL FOR STRONG TORNADOES. FLOODING... HEAVY RAINFALL IN EXCESS OF 2 INCHES WILL BE POSSIBLE ACROSS THE AREA DURING THE EVENING HOURS. URBAN AND FLASH FLOODING WILL BE POSSIBLE. PARTS OF THE LITTLE SIOUX RIVER COULD ALSO RISE ABOVE FLOOD STAGE IF THIS AMOUNT OF RAINFALL OCCURS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE LIKELY AFTER 4 PM. && FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.CRH.NOAA.GOV/FSD. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK. HACKER
In the hours before
Special weather statement, May 29, 3:50 PM CDT, 4 hours 29 minutes before
SPECIAL WEATHER STATEMENT...CORRECTED ISSUANCE AND EXPIRATION DATE NATIONAL WEATHER SERVICE SIOUX FALLS SD 350 PM CDT SAT MAY 29 2004 IAZ001>003-012>014-020>022-031-032-MNZ071-072-080-081-089-090-097- 098-NEZ013-014-SDZ038>040-050-052>071-292300- AURORA-BEADLE-BON HOMME-BROOKINGS-BRULE-BUENA VISTA IA-CHARLES MIX- CHEROKEE IA-CLAY-CLAY IA-COTTONWOOD MN-DAKOTA NE-DAVISON- DICKINSON IA-DIXON NE-DOUGLAS-GREGORY-HANSON-HUTCHINSON-IDA IA- JACKSON MN-JERAULD-KINGSBURY-LAKE-LINCOLN-LINCOLN MN-LYON IA-LYON MN- MCCOOK-MINER-MINNEHAHA-MOODY-MURRAY MN-NOBLES MN-OBRIEN IA- OSCEOLA IA-PIPESTONE MN-PLYMOUTH IA-ROCK MN-SANBORN-SIOUX IA-TURNER- UNION-WOODBURY IA-YANKTON- 400 PM CDT SAT MAY 29 2004 ...SEVERE WEATHER ALERT... SCATTERED THUNDERSTORMS ARE EXPECTED BETWEEN 4 PM AND 6 PM ACROSS SOUTH CENTRAL AND SOUTHEAST SOUTH DAKOTA INTO NORTHWEST IOWA. WITH VERY UNSTABLE AIR OVER THE REGION...STORMS WILL RAPIDLY DEVELOP AND BECOME SEVERE. TORNADOES WILL BE POSSIBLE...PRIMARILY SOUTH OF INTERSTATE 90. IN ADDITION...LARGE HAIL...LARGER THAN 2 INCHES... CAN BE EXPECTED WITH STORMS THIS EVENING ACROSS THE ENTIRE REGION. FINALLY...AS A COLD FRONT MOVES EAST...A SQUALL LINE IS EXPECTED TO DEVELOP ACROSS EASTERN SOUTH DAKOTA AFTER 7 PM. DAMAGING WINDS IN EXCESS OF 70 MPH COULD OCCUR AS THE LINE OF THUNDERSTORMS MOVES EAST TOWARD INTERSTATE 29 AND INTO NORTHWEST IOWA AND SOUTHWEST MINNESOTA. SCHUMACHER
Local storm report, May 29, 4:03 PM CDT, 4 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
403 PM CDT SAT MAY 29 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0355 PM HAIL 7 SE MARTY 42.92N 98.33W
05/29/2004 1.75 INCH CHARLES MIX SD PUBLIC
HAIL LASTED FOR 4 MINUTES
&&
PSLocal storm report, May 29, 4:12 PM CDT, 4 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
412 PM CDT SAT MAY 29 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0409 PM HAIL 6 ESE MARTY 42.96N 98.32W
05/29/2004 1.75 INCH CHARLES MIX SD PUBLIC
&&
PSLocal storm report, May 29, 7:02 PM CDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
702 PM CDT SAT MAY 29 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0507 PM HAIL MONROE 43.49N 97.22W
05/29/2004 0.88 INCH TURNER SD TRAINED SPOTTER
0518 PM HAIL 5 S MADISON 43.94N 97.11W
05/29/2004 0.75 INCH LAKE SD TRAINED SPOTTER
0527 PM HAIL MARION 43.42N 97.26W
05/29/2004 0.75 INCH TURNER SD FIRE DEPT/RESCUE
0529 PM HAIL MONTROSE 43.70N 97.18W
05/29/2004 0.50 INCH MCCOOK SD EMERGENCY MNGR
0537 PM HAIL 9 W YANKTON 42.89N 97.57W
05/29/2004 0.88 INCH YANKTON SD TRAINED SPOTTER
0542 PM HAIL 2 S UTICA 42.95N 97.50W
05/29/2004 0.88 INCH YANKTON SD TRAINED SPOTTER
0543 PM HAIL 3 S UTICA 42.94N 97.50W
05/29/2004 1.00 INCH YANKTON SD TRAINED SPOTTER
0544 PM FUNNEL CLOUD 3 SW SIOUX FALLS 43.51N 96.77W
05/29/2004 MINNEHAHA SD UNKNOWN
SIOUX FALLS AIRPORT TOWER REPORTED FUNNEL CLOUDS AND WALL
CLOUDS TOWARD WALL LAKE.
0545 PM HAIL 5 W SIOUX FALLS 43.54N 96.83W
05/29/2004 1.00 INCH MINNEHAHA SD TRAINED SPOTTER
0545 PM HAIL 1 S UTICA 42.97N 97.50W
05/29/2004 1.75 INCH YANKTON SD TRAINED SPOTTER
0547 PM HAIL 3 S HARTFORD 43.58N 96.94W
05/29/2004 1.00 INCH MINNEHAHA SD TRAINED SPOTTER
0553 PM HAIL 3 NE UTICA 43.01N 97.45W
05/29/2004 1.00 INCH YANKTON SD TRAINED SPOTTER
0603 PM FUNNEL CLOUD 2 SE HARTFORD 43.60N 96.92W
05/29/2004 MINNEHAHA SD TRAINED SPOTTER
0607 PM HAIL 4 W SIOUX FALLS 43.54N 96.81W
05/29/2004 0.88 INCH MINNEHAHA SD TRAINED SPOTTER
0610 PM HAIL 10 SW HURLEY 43.18N 97.23W
05/29/2004 1.75 INCH TURNER SD TRAINED SPOTTER
0610 PM HAIL 1 W VIBORG 43.17N 97.10W
05/29/2004 1.75 INCH TURNER SD TRAINED SPOTTER
0628 PM HAIL VIBORG 43.17N 97.08W
05/29/2004 0.75 INCH TURNER SD TRAINED SPOTTER
0620 PM HAIL 5 N VIBORG 43.24N 97.08W
05/29/2004 1.00 INCH TURNER SD LAW ENFORCEMENT
&&
TRMLocal storm report, May 29, 7:31 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
731 PM CDT SAT MAY 29 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0445 PM HAIL 3 SW MARION 43.39N 97.30W
05/29/2004 0.88 INCH TURNER SD PUBLIC
0603 PM HAIL 1 SW BADGER 44.48N 97.22W
05/29/2004 0.50 INCH KINGSBURY SD TRAINED SPOTTER
0659 PM HAIL DELL RAPIDS 43.82N 96.71W
05/29/2004 0.75 INCH MINNEHAHA SD PUBLIC
0706 PM HAIL 3 S MADISON 43.97N 97.11W
05/29/2004 1.00 INCH LAKE SD EMERGENCY MNGR
0720 PM HAIL TEA 43.45N 96.84W
05/29/2004 0.75 INCH LINCOLN SD TRAINED SPOTTER
&&
TRMLocal storm report, May 29, 8:19 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
819 PM CDT SAT MAY 29 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0733 PM HAIL 3 S SIOUX FALLS 43.50N 96.73W
05/29/2004 0.50 INCH LINCOLN SD TRAINED SPOTTER
84TH AND LOUISE IN SIOUX FALLS
0736 PM HAIL SIOUX FALLS 43.54N 96.73W
05/29/2004 0.75 INCH MINNEHAHA SD TRAINED SPOTTER
35TH AND PHILLIPS
0749 PM HAIL SIOUX FALLS 43.54N 96.73W
05/29/2004 0.75 INCH MINNEHAHA SD TRAINED SPOTTER
0749 PM HAIL BRANDON 43.59N 96.58W
05/29/2004 0.75 INCH MINNEHAHA SD FIRE DEPT/RESCUE
0752 PM HAIL BRANDON 43.59N 96.58W
05/29/2004 0.75 INCH MINNEHAHA SD EMERGENCY MNGR
0752 PM FLASH FLOOD SIOUX FALLS 43.54N 96.73W
05/29/2004 MINNEHAHA SD TRAINED SPOTTER
WATER COVERS THE ROAD AND PEA SIZED HAIL ON SOUTH SIDE OF
SIOUX FALLS.
0756 PM HAIL SIOUX FALLS 43.54N 96.73W
05/29/2004 0.50 INCH MINNEHAHA SD TRAINED SPOTTER
900 SOUTH DULUTH IN SIOUX FALLS
0806 PM FLASH FLOOD SIOUX FALLS 43.54N 96.73W
05/29/2004 MINNEHAHA SD TRAINED SPOTTER
NE SIOUX FALLS 50 MPH WINDS AND 4 INCHES OF RAIN IN YARD.
0808 PM FLASH FLOOD SIOUX FALLS 43.54N 96.73W
05/29/2004 MINNEHAHA SD TRAINED SPOTTER
AREAS BETWEEN 26TH AND 10TH EXITS ARE FLOODED. NO CARS IN
DITCHES.
&&
TRMThe office that day
Everything else NWS Sioux Falls, SD issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 29, 7:01 PM CDT | Severe Thunderstorm Warning | FSD | Turner | 29 min |
| May 29, 7:08 PM CDT | Severe Thunderstorm Warning | FSD | Lake | 37 min |
| May 29, 7:23 PM CDT | Severe Thunderstorm Warning | FSD | Minnehaha | 52 min |
| May 29, 7:25 PM CDT | Flash Flood Warning | FSD | Minnehaha | 95 min |
| May 29, 7:28 PM CDT | Severe Thunderstorm Warning | FSD | Yankton | 47 min |
| May 29, 7:29 PM CDT | Severe Thunderstorm Warning | FSD | Lincoln | 16 min |
| May 29, 7:44 PM CDT | Severe Thunderstorm Warning | FSD | Lincoln | 31 min |
| May 29, 7:53 PM CDT | Flash Flood Warning | FSD | Yankton | 3 hr |
| May 29, 8:02 PM CDT | Severe Thunderstorm Warning | FSD | Turner | 43 min |
| May 29, 8:04 PM CDT | Severe Thunderstorm Warning | FSD | Kingsbury | 26 min |
| May 29, 8:13 PM CDT | Severe Thunderstorm Warning | FSD | Yankton | 47 min |
| May 29, 8:24 PM CDT | Severe Thunderstorm Warning | FSD | Minnehaha | 51 min |
| May 29, 8:43 PM CDT | Severe Thunderstorm Warning | FSD | Moody | 47 min |
| May 29, 8:54 PM CDT | Flash Flood Warning | FSD | Minnehaha, Moody | 5 hr |
| May 29, 9:01 PM CDT | Severe Thunderstorm Warning | FSD | Union | 29 min |
| May 29, 9:10 PM CDT | Severe Thunderstorm Warning | FSD | Lincoln | 35 min |
| May 29, 9:35 PM CDT | Flash Flood Warning | FSD | Clay, Union | 6 hr |
Nearby
Flash Flood Warnings in South Dakota, 2004Every flash flood warning in 2004
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.